A new approach to synchronization between two different chaotic systems with parametric perturbation
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2008, Vol. 57 Issue (11): 6824-6829    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
A new approach to synchronization between two different chaotic systems with parametric perturbation
Han Min, Niu Zhi-Qiang, Han Bing
大连理工大学电子与信息工程学院,大连 116023
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn